# SDR FDEA202303030364

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 59,890 hours, 32,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: A52120753001
- Part serial: CG1446
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD CREW/COURIER DOOR INTERNAL STRUCTURE FRAME SEGMENT AT FR14C FOUND 2EA   CRACKS REPLACED RH FWD CREW/COURIER DOOR CRACKED FRAME SEGMENT AT FR14C WITH A   FABRICATED PART PER A300-600 SRM51-40-21 AND DWG: A52111406 (ISSUE.C), A52111327(ISSUE.E).   TRACKING EA 6-5210-T0373255 P1 RAISED AND ACCOMPLISHED. EA TITLE: DOORS - PASSENGER  /CREW - LOCAL FABRICATION AND REPLACEMENT OF FRAME SEGMENT ON R1 DOOR - RSC   TRACKING. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
